Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 353, NWS North Platte, NE

September 23, 2014Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 23, 2014, 7:05 PM CDT for Custer County, Nebraska. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2014, 7:05 PM CDT (00:05 UTC)
Expired
Sep 23, 2014, 8:00 PM CDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 88 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 7:10 PM CDTHAIL 18 Nw Callaway, NE
Sep 23, 7:10 PM CDTHAIL 1.58 Nw Callaway, NE
Sep 23, 7:40 PM CDTHAIL 16 Sse Callaway, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2381 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS53 KLBF 240005
SVRLBF
NEC041-240100-
/O.NEW.KLBF.SV.W.0353.140924T0005Z-140924T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE SEP 23 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 800 PM CDT

* AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MERNA TO 7 MILES SOUTHEAST OF ARNOLD...AND MOVING
  SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BROKEN BOW...CALLAWAY...OCONTO...LODI...PRESSEY STATE WILDLIFE
  MANAGEMENT AREA AND BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 283.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
      4105 9998
TIME...MOT...LOC 0005Z 312DEG 19KT 4144 9980 4133 10013

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
4 follow-up statements
376 
WWUS53 KLBF 240021
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT TUE SEP 23 2014

NEC041-240100-
/O.CON.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
721 PM CDT TUE SEP 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CUSTER COUNTY UNTIL 800 PM CDT...

AT 719 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROKEN BOW TO 7 MILES WEST OF CALLAWAY...AND MOVING
SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...CALLAWAY...OCONTO...LODI...PRESSEY STATE WILDLIFE
MANAGEMENT AREA AND BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 284.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
      4105 9998
TIME...MOT...LOC 0020Z 312DEG 19KT 4139 9972 4128 10005

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
570 
WWUS53 KLBF 240034
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE SEP 23 2014

NEC041-240100-
/O.CON.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
734 PM CDT TUE SEP 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CUSTER COUNTY UNTIL 800 PM CDT...

AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 4 MILES SOUTH OF BROKEN BOW TO CALLAWAY...AND MOVING 
SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OCONTO...LODI...PRESSEY STATE WILDLIFE MANAGEMENT AREA AND BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 284.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
      4105 9998
TIME...MOT...LOC 0034Z 312DEG 19KT 4133 9964 4126 9990

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
024 
WWUS53 KLBF 240045
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT TUE SEP 23 2014

NEC041-240100-
/O.CON.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
745 PM CDT TUE SEP 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CUSTER COUNTY UNTIL 800 PM CDT...

AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF BERWYN TO 6 MILES NORTHWEST OF
OCONTO...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OCONTO...PRESSEY STATE WILDLIFE MANAGEMENT AREA AND BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 268 AND 284.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 265 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
      4105 9998
TIME...MOT...LOC 0045Z 312DEG 19KT 4129 9957 4121 9982

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
867 
WWUS53 KLBF 240100
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT TUE SEP 23 2014

NEC041-240110-
/O.EXP.KLBF.SV.W.0353.000000T0000Z-140924T0100Z/
CUSTER NE-
800 PM CDT TUE SEP 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CUSTER COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...SMALL HAIL UP TO THE SIZE OF PENNIES IS STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4132 10023 4139 10024 4152 9980 4125 9937
      4105 9998
TIME...MOT...LOC 0100Z 312DEG 19KT 4124 9949 4116 9974

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 6:34 PM CDT, 31 minutes earlier.

Area forecast discussion, Sep 23, 6:34 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT TUE SEP 23 2014

.SYNOPSIS...
ISSUED AT 335 PM CDT TUE SEP 23 2014

UPPER LEVEL LOW SPINNING NEAR THE NEB/S DAKOTA BORDER THIS
AFTERNOON. AN UPPER LEVEL DISTURBANCE IS PUSHING EAST WITH STILL
SOME LINGER STRATUS ACROSS EASTERN NEBRASKA. MEANWHILE A SFC
TROUGH/WIND SHIFT IS PUSHING ACROSS WESTERN NEBRASKA. WINDS
SOUTHERLY AHEAD OF THE TROUGH...WITH WESTERLY WINDS BEHIND. MOSTLY
SUNNY SKIES ACROSS MUCH OF THE REGION HAS ALLOWED TEMPS TO WARM INTO
THE MID 70S TO MID 80S...WARMEST ACROSS THE SW. FAR EASTERN CWA
STILL IN THE 60S DUE TO THE LOW CLOUDS. A FEW RAIN
SHOWERS...WRAPPING AROUND THE UPPER LOW ACROSS NW NEB...INTO N
CENTRAL.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 335 PM CDT TUE SEP 23 2014

UPPER LEVEL LOW WILL CONTINUE TO PUSH EAST OVERNIGHT. INSTABILITY IS
INCREASING THIS AFTERNOON ALONG/AHEAD OF THE TROUGH LINE. NEAR TERM
MODELS ARE SHOWING A WEAKENING CAP WITH A BROKEN LINE OF STORMS TO
FIRE OVER THE NEXT FEW HOURS. THE RUC IS MORE ROBUST THAN THE OTHER
MODELS...ALTHOUGH BOTH THE HRRR OR THE NAM DO DEVELOP A LINE. SHEAR
IS MARGINAL...30 KTS OR LESS...AND NARROW BAND OF LESS THAN A 1000
J/KG OF CAPE SO WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. CANNOT
RULE OUT A STRONG STORM OR TWO...ESPECIALLY FROM HAIL AS FREEZING
LEVELS IS CLOSE TO 13000 FT ASL.

THE ACTIVITY WILL QUICKLY PUSH EAST WITH ANY STORMS PUSHING EAST OF
THE CWA BY MORNING. MEANWHILE SOME DRY AIR TO FILL IN BEHIND THE
TROUGH. MODELS SUGGESTING A DRY LAYER TO TRAP SOME LOW LEVEL
MOISTURE ACROSS N CENTRAL TOWARDS MORNING WHICH COULD RESULT IN SOME
FOG...AND CONTINUED TO MENTION PATCHY FOG AFTER SHOWERS END.

TOMORROW DRY AIR CONTINUES TO SPREAD ACROSS THE CWA WITH CLEARING
SKIES AND A NICE WARM UP ACROSS THE BOARD AS RIDGE BUILDS ACROSS THE
CENTRAL ROCKIES. MOST AREAS SHOULD PUSH INTO THE 80S...WITH THE FAR
WESTERN ZONES NEARING 90.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 335 PM CDT TUE SEP 23 2014

WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...

THIS PERIOD WILL BE HIGHLIGHTED BY AN AMPLIFIED UPPER TROUGH
MOVING ONTO THE WEST COAST AND A POSITIVELY TILTED UPPER RIDGE
EXTENDING ACROSS THE CENTRAL ROCKIES INTO THE CENTRAL AND NORTHERN
PLAINS. SUNNY SKIES AND HIGHS THURSDAY AND FRIDAY IN THE MID TO
UPPER 80S. THESE HIGHS TO BE AT LEAST 10 TO 15 DEGREES ABOVE
NORMAL. SOUTHERLY WINDS 10 TO 15 MPH THURSDAY TO INCREASE TO 15 TO
25 MPH BY FRIDAY AFTERNOON. MILD EACH NIGHT WITH LOWS ALSO 10 TO
15 DEGREES ABOVE NORMAL RANGING FROM 55 TO 60.

SATURDAY THROUGH TUESDAY...

THE UPPER TROUGH/CLOSED LOW ALONG THE WEST COAST ON SATURDAY WILL
LIFT NORTHEAST INTO WYOMING AND MONTANA BY MONDAY. THE 12Z ECMWF
IS ABOUT 12-18 HRS FASTER WITH THE UPPER TROUGH THAN THE 12Z GFS.
WITH THE 12Z GEM IN CLOSE AGREEMENT WITH THE ECMWF...PREFERENCE
LIES WITH THE ECMWF. LATEST SUPERBLEND POPS FOR A SLIGHT CHANCE
SUNDAY NIGHT WITH NEAR 30 POPS MONDAY INTO MONDAY NIGHT LOOK ON
TRACK. BY TUESDAY...H5 HEIGHT DIFFERENCE ARE NEAR 120 METERS
ACROSS IDAHO AND UTAH. THIS IS DUE TO THE GFS WITH ZONAL FLOW
ACROSS THE REGION AND THE ECMWF FORECASTING AN UPPER TROUGH.

TEMPERATURES WILL REMAIN ABOVE NORMAL IN THE LOWER 80S SATURDAY
AND UPPER 70S SUNDAY...COOLING TO NEAR NORMAL IN THE MID 70S
MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 634 PM CDT TUE SEP 23 2014

BOUNDARY EVIDENT ON KLNX RADAR DRIFTING SWD SLOWLY AND STRONG TO
SEVERE TSRA HAVE DEVELOPED ALONG A SMALL PORTION OF THE BOUNDRY
ACROSS CUSTER CO. TCU TO SMALL CB DEVELOPING ALONG BOUNDARY JUST
NORTH OF KLBF BUT AGGRESSIVE DEVELOPMENT NOT EMINENT BASED ON
VISUAL INSPECTION SO HAVE INCLUDED ONLY VCTS FOR KLBF THROUGH 02Z
WHEN LOSS OF DAYTIME HEATING SHOULD REDUCE REALIZED INSTABILITY.
HOWEVER...LLJ DEVELOPMENT AND ASSOCIATED MID LEVEL INSTABILITY LATER
MAY SUSTAIN TSRA FURTHER NORTH AND EAST OF KLBF. NAM/GEM AND TO
SOME DEGREE THE HIRES NMM DID A DECENT JOB CAPTURING TEMPORAL AND
SPATIAL DETAILS OF CONVECTION...AND MOVE THE PRECIP EAST OF THE
CWA BY MIDIGHT. THEREFORE HAVE NOT INCLUDED TSRA FOR KVTN THIS
EVENING.

BEYOND THIS...MID LEVEL CONVECTIVE DEBRIS SHOULD CLEAR BY LATE
EVENING AND MAINLY SKC AFTER THAT. WINDS WILL BE MAINLY LIGHT
THROUGH THE DAY TMRW.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...JWS
Hazardous weather outlook, Sep 23, 3:41 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT TUE SEP 23 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-242045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
341 PM CDT TUE SEP 23 2014 /241 PM MDT TUE SEP 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO BRIEFLY SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGH THIS EVENING. THE AREA OF CONCERN IS GENERALLY EAST OF
HIGHWAY 83...OR EAST OF A VALENTINE TO NORTH PLATTE LINE. THE MAIN
THREAT WILL BE HAIL AND WIND DAMAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Sep 23, 6:00 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     6 NW ANSELMO            41.68N 99.95W
09/23/2014  E60 MPH          CUSTER             NE   PUBLIC

            PEA SIZE HAIL WAS ALSO SEEN

&&

MOLDAN
Special weather statement, Sep 23, 6:09 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 PM CDT TUE SEP 23 2014

NEZ009-010-240000-
HOLT NE-ROCK NE-
609 PM CDT TUE SEP 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK AND WESTERN HOLT
COUNTIES UNTIL 700 PM CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF ROSE...OR 16 MILES SOUTH OF
BASSETT...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SYBRANT...
  PONY LAKE...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 158 AND 176.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Local storm report, Sep 23, 6:19 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             2 SE ANSELMO            41.60N 99.84W
09/23/2014  E0.75 INCH       CUSTER             NE   PUBLIC

            50 MPH WINDS WERE ALSO SEEN ALONG WITH THE HAIL

&&

MOLDAN
Local storm report, Sep 23, 6:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     2 WSW ANSELMO           41.61N 99.90W
09/23/2014  E60 MPH          CUSTER             NE   PUBLIC

&&

MOLDAN
Special weather statement, Sep 23, 6:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT TUE SEP 23 2014

NEZ038-059-240030-
CUSTER NE-LINCOLN NE-
645 PM CDT TUE SEP 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 730 PM CDT...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
MERNA TO ARNOLD...AND MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CALLAWAY...
  OCONTO...
  FINCHVILLE...
  MILLDALE...
  ETNA...
  LODI...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 246 AND 262.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Local storm report, Sep 23, 7:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE SEP 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HEAVY RAIN       2 SE ANSELMO            41.60N 99.84W
09/23/2014  M1.75 INCH       CUSTER             NE   PUBLIC

            HEAVY RAIN FELL FROM APPROXIMATELY 23Z TO 00Z

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 8:03 PM CDTSevere Thunderstorm WarningLBFCuster57 min
Sep 24, 4:53 AM CDTDense Fog AdvisoryLBFLincoln, Logan, McPherson5 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.